# SDR AALA980359

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME 58 CORRODED AT LONGERON 55R TO 55L.  INSTALLED DOUBLER PER SRM 53-10-13.  TST:  25,415.42 HOURS.  CYCLES: 9,488.  (X)
